# SDR AUS20030415

- Difficulty date: April 11, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 4970 · APU Indicating System
- Part: Connector
- Part number: D4934J
- Condition: Loose
- Location: Apu Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) APU INOPERATIVE, LIGHT FAULTY. INVESTIGATION FOUND BACKSHELL ON CONNECTOR D4934J LOOSE.
